# SDR 98ZZZX1535

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Accessories of Oklahoma Inc, repair station RV3R829L
- Make and model: Gulstm 500B
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: V-Groove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE INSPECTION FOUND CRACK IN V-GROOVE ON SHANK.
